# SDR SWAA2020070992413

- Difficulty date: June 14, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A5810503
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241MF DAMAGED ON BACK SIDE OF PANEL.  DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW PASSENGER CABIN FLOOR PANEL 241MF USING BMS 4-23 TY2 LOT 1428456-1; INSTALLED INSERTS USING BMS 5-107 LOT AK9GP5303K; APPLIED TAPE TO LOWER SURFACE AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) AND DWG 146A5810-503.
